Skip to main content

Research Repository

Advanced Search

New non-arithmetic complex hyperbolic lattices II

Deraux, Martin; Parker, John R.; Paupert, Julien

New non-arithmetic complex hyperbolic lattices II Thumbnail


Martin Deraux

Julien Paupert


We describe a general procedure to produce fundamental domains for complex hyperbolic triangle groups. This allows us to produce new nonarithmetic lattices, bringing the number of known nonarithmetic commensurability classes in PU(2,1) to 22.


Deraux, M., Parker, J. R., & Paupert, J. (2021). New non-arithmetic complex hyperbolic lattices II. Michigan Mathematical Journal, 70(1), 133-205.

Journal Article Type Article
Acceptance Date Mar 20, 2020
Online Publication Date Jun 19, 2020
Publication Date 2021-03
Deposit Date Mar 22, 2020
Publicly Available Date Sep 11, 2020
Journal Michigan Mathematical Journal
Print ISSN 0026-2285
Electronic ISSN 1945-2365
Publisher Department of Mathematics
Peer Reviewed Peer Reviewed
Volume 70
Issue 1
Pages 133-205
Publisher URL


You might also like

Downloadable Citations